I have some questions which i hope i will get an answer for here,,
i am 33 years female. i have two kids, i am quite healthy person in general, i dont drink or smoke, i am not on any medications
recently i have been experiencing right side abdominal pain , just below my ribs,, also in my stomach region,, it annoying dull burning pain.. i went to my gp he thinks i have gastritis , prescribed omperazole, i have been using it for a month now, symotoms gone slightly better , as soon as i stopped it for few days,, been returned quite bad, i tried to cut down on fatty food as well
now lately over the past few days ,, i am having bad bloating on right side lower abdomen,, also diahrea..
also i noticed a smal like 2 cm blue bruise on my tummy just right to the epigastric area
i am quite worried.. my tummy just doesnt feel right at all...constant funny pains on right side
i dont know what will i need to do,, any advice
If your doc hasn't checked you for the presence of H. pylori, that should be done. In addition, you can't stop PPI's 'cold-turkey.' It will cause rebound reflux which can be very debilitating. You have to 'wean' yourself off. If you didn't team a GERD-friendly diet with the PPIs you may not have gotten any overall relief. The meds will only tamp down the symptoms.
You may want to ask your doc to do further testing for GERD, and may also want to inquire about some testing for gallbladder issues, too. Symptoms of both problems can be very similar.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.